# SDR MALA030522

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2350 · Audio Integrating System
- Part: Radio
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT 3177 CREW REPORTED RADIO DEAD SPOTS WHEN TRANSMITTING ON COMM NR 1 OR 2 FROM CAPT OR F/O'S SIDE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED & REPLACED REU P/N ON/OFF 5170-1-9, S/N ON 223, S/N OFF 221.  REU OPS CHECK GOOD IAW SF340 MM CHAPTER 23.  ALSO REMOVED & REPLACED CAPT'S HEADSET.  OPS CHECK GOOD IAW SF340 MM CH 23.  P/N ON H10-30, P/N OFF H10-40.
